# SDR HALA2017122600276

- Difficulty date: December 25, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 12,139 hours, 1,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS OVER THE R3 DOOR IS BROKEN.  REPLACED THE LENS.
